Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 22, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 10, 2013, 4:47 PM CDT for Cleburne County, Stone County, Van Buren County, Arkansas. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 4:47 PM CDT (21:47 UTC)
- Expired
- Apr 10, 2013, 5:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Cleburne County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 115 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 5:27 PM CDT | TSTM WND DMG | 5 W Mountain View, AR | MANY TREES WERE BLOWN DOWN ALONG HIGHWAY 66...AND SHINGLES WERE BLOWN OFF OF A ROOF. |
| Apr 10, 5:40 PM CDT | FUNNEL CLOUD | 1 Nw Allison, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:20 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
195
WFUS54 KLZK 102147
TORLZK
ARC023-137-141-102230-
/O.NEW.KLZK.TO.W.0022.130410T2147Z-130410T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
STONE COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHWESTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 530 PM CDT
* AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 3 MILES EAST OF CLINTON. DOPPLER RADAR SHOWED
THIS SEVERE STORM MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
MOUNTAIN VIEW... CLINTON... SHIRLEY...
OLD LEXINGTON... HERPEL...
FAIRFIELD BAY MARINA... FAIRFIELD BAY...
CHOCTAW REC AREA... BLANCHARD SPGS CAVERN...
TURKEY CREEK... RUSHING... PARMA...
NEWNATA... HANOVER... FOX...
ARLBERG... ALLISON... WEST RICHWOODS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3596 9211 3593 9211 3592 9209 3594 9205
3592 9202 3592 9200 3591 9196 3548 9236
3558 9254 3599 9219
TIME...MOT...LOC 2147Z 214DEG 37KT 3561 9238
$$
582 follow-up statements
675
WWUS54 KLZK 102200
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 PM CDT WED APR 10 2013
ARC023-137-141-102230-
/O.CON.KLZK.TO.W.0022.000000T0000Z-130410T2230Z/
CLEBURNE AR-STONE AR-VAN BUREN AR-
500 PM CDT WED APR 10 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL VAN BUREN...
STONE AND NORTHWESTERN CLEBURNE COUNTIES UNTIL 530 PM CDT...
AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 2 MILES NORTHWEST OF SHIRLEY...OR 8 MILES
NORTH OF GREERS FERRY LAKE...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
MOUNTAIN VIEW... CLINTON... SHIRLEY...
OLD LEXINGTON... HERPEL...
FAIRFIELD BAY MARINA... FAIRFIELD BAY...
CHOCTAW REC AREA... CHOCTAW...
BLANCHARD SPGS CAVERN... TURKEY CREEK...
RUSHING... PARMA... NEWNATA...
HANOVER... FOX... ARLBERG...
ALLISON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR ARKANSAS.
LAT...LON 3596 9211 3593 9211 3592 9209 3594 9205
3592 9202 3592 9200 3591 9196 3548 9236
3558 9254 3599 9219
TIME...MOT...LOC 2200Z 212DEG 32KT 3570 9231
$$
56356
WWUS54 KLZK 102211
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
511 PM CDT WED APR 10 2013
ARC023-141-102221-
/O.CAN.KLZK.TO.W.0022.000000T0000Z-130410T2230Z/
CLEBURNE AR-VAN BUREN AR-
511 PM CDT WED APR 10 2013
...THE TORNADO WARNING FOR EXTREME NORTHEASTERN VAN BUREN AND EXTREME
NORTHWESTERN CLEBURNE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR ARKANSAS.
LAT...LON 3596 9212 3595 9211 3593 9211 3593 9210
3592 9210 3592 9208 3594 9205 3592 9202
3591 9200 3571 9218 3571 9231 3576 9238
3578 9237 3593 9224 3599 9218
TIME...MOT...LOC 2211Z 216DEG 34KT 3579 9225
$$
ARC137-102230-
/O.CON.KLZK.TO.W.0022.000000T0000Z-130410T2230Z/
STONE AR-
511 PM CDT WED APR 10 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR STONE COUNTY UNTIL 530 PM
CDT...
AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 9 MILES NORTHEAST OF OLD LEXINGTON...OR
10 MILES SOUTHWEST OF MOUNTAIN VIEW...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
MOUNTAIN VIEW... HERPEL...
BLANCHARD SPGS CAVERN... TURKEY CREEK...
RUSHING... NEWNATA... HANOVER...
FOX... ALLISON... WEST RICHWOODS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR ARKANSAS.
LAT...LON 3596 9212 3595 9211 3593 9211 3593 9210
3592 9210 3592 9208 3594 9205 3592 9202
3591 9200 3571 9218 3571 9231 3576 9238
3578 9237 3593 9224 3599 9218
TIME...MOT...LOC 2211Z 216DEG 34KT 3579 9225
$$
58What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 10, 2:41 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 10, 2:41 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 241 PM CDT WED APR 10 2013 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF SEVERE WEATHER AHEAD OF THE FRONT...THEN CONVECTION BEHIND THE FRONT. TEMPERATURE FORECAST IS ALSO CHALLENGING WITH STRONG TEMP DROP ASSOCIATED WITH THE COLD FRONT. 18Z UPPER AIR SOUNDING CONTINUED TO INDICATE A WEAKER INVERSION AROUND 10K FEET...QUITE MOIST WITH A PRECIP WATER VALUE OF 1.42 INCHES...LI OF -8...CAPE 3500 J/KG AND A VEERING PROFILE. TORNADO WATCH WENT OUT AROUND 120 PM FOR PARTS OF WESTERN AR...MUCH OF CENTRAL AND EASTERN AR THROUGH 9 PM. THIS AFTERNOON HAVE ONLY SEEN ISOLATED STORMS AHEAD OF THE COLD FRONT...NOW MAINLY IN A CORRIDOR OVER SW TO WEST AR...ASSOCIATED WITH LOW LEVEL JET AND MOISTURE INFLUX. SOME CONVECTION HAS CONTINUED WEST OF THE COLD FRONT OVER OK TO E KS AND SW MO. THE UPPER PATTERN REMAINS CLOSE TO PARALLEL TO THE FRONTAL BOUNDARY...AND LIFT IS GOING NNE AROUND THE UPPER LOW OVER THE NEB PANHANDLE. THE COLD FRONT HAS WAFFLED AROUND KHRO...NEAR CLARKSVILLE AND RUSSELLVILLE...STILL WEST OF KMEZ...THEN TO NEAR THE SE CORNER OF OK. WILL STILL SEE SOME WAFFLING OF THE FRONT THIS AFTERNOON TO EVENING BEFORE IT GRADUALLY DRIFTS EAST LATER THIS EVENING AND OVERNIGHT. THE MAIN SEVERE STORM THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...WHILE ISOLATED TORNADOES WILL STILL BE POSSIBLE OVER CENTRAL TO EASTERN AR. AREAS OF HEAVY RAIN WILL BE SEEN WITH SOME POTENTIAL FOR LOCALIZED FLASH FLOODING. RAIN AMOUNTS ARE STILL EXPECTED TO BE 1 TO 2 INCHES WITH ISOLATED HIGHER TO 3 INCHES THROUGH THURSDAY MORNING DUE TO HIGH PRECIP WATER VALUES. TEMPERATURE FORECAST HAS ALSO BECOME TRICKY WITH THE COLD FRONT. 70S AHEAD OF THE FRONT WHILE 50S TO SOME 40S BEHIND IT. SOUTH WINDS REMAIN ELEVATED OVER AR AHEAD OF THE FRONT AND A LAKE WIND ADVISORY IS IN EFFECT UNTIL 10 PM. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT PER CURRENT TRENDS...WILL HAVE HIGH POP...CHANCE OF ISOLATED SEVERE STORMS...AND HEAVY RAIN RISK IN THE FIRST TO SECOND PERIODS. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT AS CAP WEAKENS AND SOME UPPER LEVEL SHORT WAVE ENERGY MOVES OVER AR. MODELS INDICATE THE COLD FRONT WILL SLOWLY MOVE EAST AFTER SUNSET WITH PLENTY OF CONVECTION AHEAD OF IT. THE FRONT IS EXPECTED TO BE IN EASTERN AR AROUND SUNRISE OR A BIT EARLY ON THURSDAY. SOME ADDITIONAL ENERGY IS EXPECTED TO ROTATE AROUND THE UPPER LOW AND WILL SEE SOME LIGHTER CONVECTION UNTIL THE UPPER LOW AND TROUGH CLEAR THE STATE ON THURSDAY. TEMPS WILL FALL QUICKLY BEHIND THE FRONT AND LOWER TO THE 50S AND EVEN SOME 40S IN NW AR BY THURSDAY AM. 60S OUT AHEAD OF THE FRONT. THURSDAY WILL GRADUALLY BECOME DRY AND CLOUDS THIN FROM WEST TO EAST. SOME CLOUDS WILL HOLD OVER NORTHERN AREAS THROUGH MUCH OF DAY. THEN DRY WEATHER IS EXPECTED FRIDAY AND SATURDAY WITH MODERATING TEMPS BACK TO NORMAL LEVELS ON SUNDAY. && .LONG TERM...SUNDAY THROUGH WEDNESDAY SUNDAY THROUGH WEDNESDAY... SRLY FLOW WILL HAVE RETURNED TO THE REGION AT THE START OF THE LONG TERM AS SFC HIGH PRESSURE MOVES EAST OF THE AREA. A WEAK UPPER WAVE WILL PASS SOUTH OF THE AREA...WITH SOME SLIGHT POTENTIAL FOR PRECIP FOR SRN SECTIONS OF THE STATE EARLY IN THE PERIOD. EARLY NEXT WEEK...FLOW ALOFT WILL BE MAINLY FROM THE SW...WITH WARMING TEMPS EXPECTED THROUGH ABOUT MID WEEK. PRECIP CHANCES WILL REMAIN FAIRLY LOW THROUGH TUE. HOWEVER...A STORM SYSTEM WILL DEVELOP ACROSS THE PLAINS DURING THE MIDDLE OF NEXT WEEK...WITH A COLD FRONT DROPPING SOUTH TOWARDS AR WED. PRECIP CHANCES WILL INCREASE AS A RESULT...MAINLY ACROSS NRN SECTIONS OF THE STATE BY THE END OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 46 60 38 62 / 80 20 10 10 CAMDEN AR 48 64 38 69 / 90 20 10 10 HARRISON AR 38 53 32 57 / 100 10 10 10 HOT SPRINGS AR 43 60 37 67 / 90 20 10 10 LITTLE ROCK AR 47 62 40 66 / 80 20 10 10 MONTICELLO AR 55 65 42 69 / 100 40 10 10 MOUNT IDA AR 40 59 37 65 / 90 10 10 10 MOUNTAIN HOME AR 41 55 34 60 / 90 20 10 10 NEWPORT AR 51 62 40 62 / 100 30 10 10 PINE BLUFF AR 52 63 42 67 / 100 30 10 10 RUSSELLVILLE AR 41 58 37 63 / 90 10 10 10 SEARCY AR 49 61 39 64 / 80 20 10 10 STUTTGART AR 53 62 42 65 / 100 30 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...59 / LONG TERM...62
Hazardous weather outlook, Apr 10, 2:49 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 249 PM CDT WED APR 10 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 249 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT BREEZY SOUTHERLY WINDS WILL BE SEEN ACROSS PORTIONS OF ARKANSAS ONCE AGAIN TODAY...WITH WINDS OF 15 TO 25 MPH EXPECTED AHEAD OF A COLD FRONT TO THE WEST. SOME GUSTS OVER 3O MPH WILL ALSO BE POSSIBLE. A COLD FRONT WILL BEGIN SLOWLY SHIFTING EAST ACROSS ARKANSAS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY LATE THIS AFTERNOON INTO THE EVENING HOURS AS THE FRONT INTERACTS WITH WARM AND VERY MOIST AIR ALREADY IN PLACE. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS WITH THE STRONGEST STORMS. A FEW WEAK TORNADOES MAY ALSO BE POSSIBLE AHEAD OF THE COLD FRONT. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT WITH THIS COLD FRONT AS IT GRADUALLY SHIFTS EAST ACROSS THE STATE LATE THIS AFTERNOON AND THROUGH THIS EVENING. EXPECT WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS OF OVER 3 INCHES POSSIBLE. EXPECT THE HEAVIEST RAINFALL TO BE ACROSS EASTERN SECTIONS OF THE STATE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL BE MOVING EAST OF THE STATE THURSDAY MORNING...WITH THE THREAT FOR HAZARDOUS WEATHER BECOMING VERY LOW INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Special weather statement, Apr 10, 3:25 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT WED APR 10 2013
ARZ041-042-052>054-102055-
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR-
325 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE...SOUTHEASTERN
MONTGOMERY...EXTREME WESTERN HOT SPRING...SOUTHWESTERN GARLAND AND
EXTREME NORTHWESTERN CLARK COUNTIES UNTIL 400 PM CDT...
AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MURFREESBORO...MOVING NORTH AT 55 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO... MT IDA... LAKE GREESON...
SEGUR... NORMAN... NARROWS DAM...
MEYERS... MAULDIN... HIGHLAND...
GLENWOOD... DAISY SP... DAISY...
CRATER OF DIAMONDS SP... AMITY...
WELSH... SILVER... ROY...
ROSBORO...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3460 9368 3446 9330 3396 9363 3398 9365
3398 9368 3403 9383 3411 9383
TIME...MOT...LOC 2026Z 201DEG 47KT 3411 9369
224Local storm report, Apr 10, 3:42 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
342 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL ATKINS 35.24N 92.95W
04/10/2013 E0.75 INCH POPE AR TRAINED SPOTTER
THE REPORT TIME IS BASED OFF RADAR...AND WAS RELAYED BY
BROADCAST MEDIA.
&&
57Special weather statement, Apr 10, 3:44 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 344 PM CDT WED APR 10 2013 ARZ003-004-102105- BOONE AR-MARION AR- 344 PM CDT WED APR 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE AND NORTHWESTERN MARION COUNTIES UNTIL 400 PM CDT... AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF CLARK HILL...OR 12 MILES EAST OF HARRISON...MOVING NORTHEAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WININGTON... WILLIS... PYATT... LEAD HILL... LAKEWAY... DODD CITY... DIAMOND CITY... CLARK HILL... BERGMAN... ZINC... SOUTH LEAD HILL... PEEL... MONARCH... TATER KNOB... SYCAMORE... SUGARLOAF KNOB... SHORT MTN... PINE MTN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3650 9267 3621 9284 3629 9305 3651 9294 TIME...MOT...LOC 2045Z 204DEG 50KT 3634 9290 56
Special weather statement, Apr 10, 3:51 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 351 PM CDT WED APR 10 2013 ARZ022-031-038-039-102120- CONWAY AR-PERRY AR-POPE AR-YELL AR- 351 PM CDT WED APR 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHERN POPE...WESTERN PERRY AND SOUTHWESTERN CONWAY COUNTIES UNTIL 415 PM CDT... AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NIMROD LAKE...OR 11 MILES SOUTHEAST OF DANVILLE...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... DARDANELLE... TARAL... POTTSVILLE... PLAINVIEW... PETIT JEAN RIVER WMA... OLA... NIMROD LAKE... MOSLEY... LAKE ATKINS... GALLA CREEK WMA... DOVER... DARDANELLE LOCK AND DAM... CARDEN BOTTOMS... ATKINS... PONTOON... MORELAND... GUM LOG... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 78 AND 96. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3543 9316 3531 9284 3491 9313 3499 9333 TIME...MOT...LOC 2051Z 205DEG 42KT 3503 9319 224
Local storm report, Apr 10, 4:05 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
405 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG WONDERVIEW 35.32N 92.73W
04/10/2013 CONWAY AR AMATEUR RADIO
A ROOF WAS BLOWN OFF A BARN. A FUNNEL CLOUD WAS
SIGHTED...SO THIS MAY BE A BRIEF TORNADO TOUCHDOWN.
&&
28Local storm report, Apr 10, 4:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
431 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TORNADO SCOTLAND 35.52N 92.62W
04/10/2013 VAN BUREN AR LAW ENFORCEMENT
LAW ENFORCEMENT HAS REPORTED A TORNADO ON THE GROUND IN
SCOTTLAND.
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:52 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 28 hr |
| Apr 10, 1:21 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 39 min |
| Apr 10, 2:07 PM CDT | Special Weather Statement | LZK | Yell | 28 min |
| Apr 10, 2:33 PM CDT | Special Weather Statement | LZK | Yell | 32 min |
| Apr 10, 2:53 PM CDT | Special Weather Statement | LZK | Yell | 32 min |
| Apr 10, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 49 min |
| Apr 10, 3:03 PM CDT | Special Weather Statement | LZK | Searcy | 32 min |
| Apr 10, 3:07 PM CDT | Tornado Warning | LZK | Conway, Perry, Pope, Yell | 53 min |
| Apr 10, 3:25 PM CDT | Special Weather Statement | LZK | Montgomery, Pike | 30 min |
| Apr 10, 3:39 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren | 36 min |
| Apr 10, 3:44 PM CDT | Special Weather Statement | LZK | Marion | 21 min |
| Apr 10, 3:51 PM CDT | Special Weather Statement | LZK | Perry | 29 min |
| Apr 10, 4:00 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Van Buren, Yell | 45 min |
| Apr 10, 4:03 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 27 min |
| Apr 10, 4:09 PM CDT | Tornado Warning | LZK | Conway, Searcy, Stone, Van Buren | 36 min |
| Apr 10, 4:40 PM CDT | Tornado Warning | LZK | Baxter, Izard, Marion, Searcy, Stone, Van Buren | 50 min |
| Apr 10, 4:42 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Marion, Pope, Searcy, Van Buren | 48 min |
| Apr 10, 4:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Saline, Yell | 43 min |
| Apr 10, 4:56 PM CDT | Tornado Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 34 min |
| Apr 10, 5:14 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 46 min |
| Apr 10, 5:15 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Searcy, Stone, Van Buren | 45 min |
| Apr 10, 5:26 PM CDT | Tornado Warning | LZK | Izard, Stone | 34 min |
| Apr 10, 5:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 33 min |
| Apr 10, 5:30 PM CDT | Special Weather Statement | LZK | Calhoun, Cleveland, Dallas, Ouachita | 45 min |
| Apr 10, 5:36 PM CDT | Tornado Warning | LZK | Izard, Stone | 24 min |
| Apr 10, 5:39 PM CDT | Flash Flood Warning | LZK | Conway, Pope, Searcy, Stone, Van Buren | 3 hr |
| Apr 10, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Izard, Stone, Van Buren | 36 min |
| Apr 10, 5:50 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Drew and 2 more | 40 min |
| Apr 10, 5:53 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 37 min |
| Apr 10, 5:55 PM CDT | Tornado Warning | LZK | Fulton, Izard, Stone | 50 min |
| Apr 10, 6:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Jackson, Sharp, Stone | 48 min |
| Apr 10, 6:20 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Lonoke, Van Buren and 1 more | 40 min |
| Apr 10, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White, Woodruff | 50 min |
| Apr 10, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more | 46 min |
| Apr 10, 6:31 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 44 min |
| Apr 10, 6:42 PM CDT | Tornado Warning | LZK | Fulton | 18 min |
| Apr 10, 6:48 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Stone, White | 27 min |
| Apr 10, 6:53 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Prairie, White, Woodruff | 52 min |
| Apr 10, 6:57 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 33 min |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.